Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Using nasal spray for sinus. Throbbing pain, fluid, odor coming out. Due to spray?

I used to have insurance and I was prescribed a nasal spray , my insurance has since been canceled , so I can not do a follow up with my doctor but since I have been using the spray my nasal sinus is gone but not I have throbbing pain and a lot of pressure in my right ear also there is a watery type fluid thaxnot is coming out and has an odor to this because of the spray or something else.. also I do have tubes in my ears.. thank you
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

Since you have tubes in your ear, there is always a chance for them to get infected especially if water goes inside or if you have a super added sinus problem.

Since the discharge is coming and you have bad odor then in all likelihood thats the case. You need to start a course of antibiotics and also maintain good AURAL HYGIENE which implies that you should not meddle or pick your ears and you should not allow water to go inside the ear.

If the problem persists then you need to definitely see your ENT who can assess the state of the ear drum and also the ear bone to offer you a permanent solution to your problems.

get well soon

Dr Sriram Nathan
Answered: Fri, 16 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor